# SDR UALA2013040502286

- Difficulty date: April 4, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 47,510 hours, 12,093 cycles
- Engine: Pwa PW4052
- System (JASC): 3510 · Crew Oxygen System
- Part: B-Nut
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW O2 READS LOW,  820 PSI.  FOUND SMALL LEAK ON SECOND OBSERVER O2 BOX HOSE B-NUT, SECURED, LEAK CK PER MM.  NO LEAK. REPLACED CREW O2 BOTTLE PER MM. PRESSURE 1850 PSI.
